메뉴 건너뛰기




Volumn 35, Issue 2, 2004, Pages 705-721

Truncated moments of nonsinglet parton distributions in the double logarithmic ln2 x approximation

Author keywords

[No Author keywords available]

Indexed keywords

APPROXIMATION THEORY; CALCULATIONS; FUNCTIONS; INTEGRAL EQUATIONS; PERTURBATION TECHNIQUES;

EID: 1542285349     PISSN: 05874254     EISSN: None     Source Type: Conference Proceeding    
DOI: None     Document Type: Article
Times cited : (8)

References (20)
  • 2
    • 0001580118 scopus 로고
    • [Sov. J. Nucl. Phys. 28, 822 (1978)]
    • Ya.Ya. Balitzkij, L.N. Lipatov, Yad. Fiz. 28, 1597 (1978) [Sov. J. Nucl. Phys. 28, 822 (1978)]
    • (1978) Yad. Fiz. , vol.28 , pp. 1597
    • Balitzkij, Ya.Ya.1    Lipatov, L.N.2
  • 3
    • 0003112005 scopus 로고
    • edited by A.H. Mueller, World Scientific, Singapore
    • L.N. Lipatov, in Perturbative QCD, edited by A.H. Mueller, World Scientific, Singapore 1989, p.441
    • (1989) Perturbative QCD , pp. 441
    • Lipatov, L.N.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.